# SDR DALA2016013000748

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 526
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 526, RBL 57, CUSP WEB UPPER & LOWER SURFACE CORRODED.  REF ORNRC 62937-0200-0126 REMOVED CORROSION IAW SRM 53-00-00 PG 105, FIG 103.  ORIGINAL THICKNESS .020" MATERIAL REMOVED .005" MATERIAL REMAINING, .015" GAUGE TAG 10371.  DAMAGE OUT OF LIMITS IAW  SRM 53-00-55, PG 101 PAR 4 A.  CUSP WEB WILL BE REPLACED ON ORNRC 62937-0200-0090, BS 503, BS 579.
